# SDR IPXA2021111575991

- Difficulty date: November 15, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N145UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0828
- Aircraft time: 22,353 hours, 13,823 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: None
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Cabin
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAON DEPART ECAM YELLOW LOW FLUD WARN. FLUID LVL IND FLUC APPROX 15-20% ON OVRHD GAUGE.FOUND YELLOW SYSTEM ACCUMULATOR INDICATING 0 PSI FOUND HYDRAULIC FLUID INSIDE SCHRADER VALVE LF 1199911 11/14/21 REMOVED AND REPLACED YELLOW SYSTEM ACCUMULATOR UP TO AND INCLUDING STEP 2(G)(4) REF A300 AMM 29 11 56 0401 FINISHED INSTALLATION AIR BLEEDING AND OPS CK PER MM 29 11 56
